Integrable systems as homological invariants for open symplectic manifolds

Research output: Chapter in Book / Report / Conference proceedingConference contributionAcademicpeer-review

Original languageEnglish
Title of host publicationOberwolfach Report No. 23/2012
PublisherEuropean Mathematical Society
Pages1383-1385
Publication statusPublished - 2012
EventSingularity Theory and Integrable Systems -
Duration: 1 Jan 20121 Jan 2012

Publication series

Name9(2)

Conference

ConferenceSingularity Theory and Integrable Systems
Period1/01/121/01/12

Cite this

Fabert, O. (2012). Integrable systems as homological invariants for open symplectic manifolds. In Oberwolfach Report No. 23/2012 (pp. 1383-1385). (9(2)). European Mathematical Society.
Fabert, O. / Integrable systems as homological invariants for open symplectic manifolds. Oberwolfach Report No. 23/2012. European Mathematical Society, 2012. pp. 1383-1385 (9(2)).
@inproceedings{78821956107442f79201865644d47884,
title = "Integrable systems as homological invariants for open symplectic manifolds",
author = "O. Fabert",
year = "2012",
language = "English",
series = "9(2)",
publisher = "European Mathematical Society",
pages = "1383--1385",
booktitle = "Oberwolfach Report No. 23/2012",

}

Fabert, O 2012, Integrable systems as homological invariants for open symplectic manifolds. in Oberwolfach Report No. 23/2012. 9(2), European Mathematical Society, pp. 1383-1385, Singularity Theory and Integrable Systems, 1/01/12.

Integrable systems as homological invariants for open symplectic manifolds. / Fabert, O.

Oberwolfach Report No. 23/2012. European Mathematical Society, 2012. p. 1383-1385 (9(2)).

Research output: Chapter in Book / Report / Conference proceedingConference contributionAcademicpeer-review

TY - GEN

T1 - Integrable systems as homological invariants for open symplectic manifolds

AU - Fabert, O.

PY - 2012

Y1 - 2012

M3 - Conference contribution

T3 - 9(2)

SP - 1383

EP - 1385

BT - Oberwolfach Report No. 23/2012

PB - European Mathematical Society

ER -

Fabert O. Integrable systems as homological invariants for open symplectic manifolds. In Oberwolfach Report No. 23/2012. European Mathematical Society. 2012. p. 1383-1385. (9(2)).